Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Rash Very Itchy
|Entprob - Mon Nov 16, 2009 12:26 am||
I have a rash in by buttocks area (Image attatched) I have tried several creams, powers, etc but there is no relief. I used an anti fungal cream, neosporin and cortisone cream over several weeks. Nothing seems to help and almost everything makes it burn when applied. I tried posting this once before but there was no response. Any help would be greatly appreciated!
Image can be found here.
|Dr.M.jagesh kamath - Tue Nov 24, 2009 11:29 am||
Hello,Lichen simplex is the commoner condition which can present as a localise,severely itchy plaque and is common in areas including the scrotum,vulva,nape of neck and perianal area.Irritant or contact dermatitis also could present here but respond to application of steroids.Fungal infections again respond to antifungals.With a persistent lesion non responsive to common medications does indicate a need for a biopsy to rule out rarer conditions like perianal paget's.Do consult a dermatologist to rule out these unlikely causes just to be sure.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.